# SDR CA141024001

- Difficulty date: October 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A36
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF CLIMB, AT AROUND 9000 FT, ENGINE ROLLED BACK AND ALL PARAMETERS WENT DOWN.  CREW ELECTED TO SHUTDOWN THE AFFECTED ENGINE AND PERFORMED AN UNEVENTFUL LANDING WITH THE REMAINING ENGINES.
